# SDR 97UAL900430

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1812U
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Engine: Ge CF66D
- System (JASC): 2430 · DC Generating System
- Part: Control Cable
- Condition: Broken
- Location: Adg Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUND AIR DRIVEN GENERATOR DEPLOYED ON ARRIVAL AT SEA.  *S/D*  CONTROL CABLE FOR THE ADG RELEASE MECHANISM FOUND BROKEN.  REPLACED CABLE.
